DING Xie-ping. Systems of Generalized Quasi-Variational Inclusion (Disclusion) Problems in FC-Spaces[J]. Applied Mathematics and Mechanics, 2010, 31(5): 516-525. doi: 10.3879/j.issn.1000-0887.2010.05.002
Citation: DING Xie-ping. Systems of Generalized Quasi-Variational Inclusion (Disclusion) Problems in FC-Spaces[J]. Applied Mathematics and Mechanics, 2010, 31(5): 516-525. doi: 10.3879/j.issn.1000-0887.2010.05.002

Systems of Generalized Quasi-Variational Inclusion (Disclusion) Problems in FC-Spaces

doi: 10.3879/j.issn.1000-0887.2010.05.002
  • Received Date: 1900-01-01
  • Rev Recd Date: 2010-04-05
  • Publish Date: 2010-05-15
  • By applying an existence theorem of maximal elements of setvalued mappings in FC-spaces due to the author, some new existence theorems of solutions for systems of genera-lized quasivariational in clusion(disclusion) problems were proved in FC-spaces without convexity structure. These results miprove and generalize some results in recent literature from closed convex subsets of topological vector spaces to FC-spaces under weaker conditions.
  • loading
  • [1]
    Robinson S M.Generalized equation and their solutions[J].Math Program Study, 1979, 10(1):128-141. doi: 10.1007/BFb0120850
    [2]
    Hassouni A, Moudafi A. A perturbed algorithm for variational inclusions[J].J Math Anal Appl, 1994, 185(3):706-721. doi: 10.1006/jmaa.1994.1277
    [3]
    Adly S.Perturbed algorithms and sensitivity analysis for a general class of variational inclusions[J].J Math Anal Appl, 1996, 201(3):609-630. doi: 10.1006/jmaa.1996.0277
    [4]
    DING Xie-ping.Perturbed proximal point algorithm for generalized quasivariational inclusions[J].J Math Anal Appl, 1997, 210(1):88-101. doi: 10.1006/jmaa.1997.5370
    [5]
    丁协平.一类广义非线性隐拟变分包含[J].应用数学和力学, 1999, 20(10):1015-1024.
    [6]
    DING Xie-ping.Perturbed Ishikawa type iterative algorithm for generalized quasivariational inclusions[J].Appl Math Comput, 2003, 141(1):359-373. doi: 10.1016/S0096-3003(02)00261-8
    [7]
    FANG Ya-ping, HUANG Nan-jing. H-monotone operator and resolvent operator technique for variational inclusions[J].Appl Math Computat,2003, 145(3):795-803. doi: 10.1016/S0096-3003(03)00275-3
    [8]
    DING Xie-ping.Sensitivity analysis for generalized nonlinear implicit quasi-variational inclusions[J].Appl Math Lett, 2004, 17(2): 225-235. doi: 10.1016/S0893-9659(04)90036-5
    [9]
    DING Xie-ping, YAO Jen-chih C.Existence and algorithm of solutions for mixed quasi-variational-like inclusions in Banach spaces[J].Comput Math Appl, 2005, 49(5/6):857-869. doi: 10.1016/j.camwa.2004.05.013
    [10]
    DING Xie-ping.Predictor-Corrector iterative algorithms for solving generalized mixed quasi-variational-like inclusion[J].J Comput Appl Math, 2005, 182(1): 1-12. doi: 10.1016/j.cam.2004.11.036
    [11]
    DING Xie-ping.Parametric completely generalized mixed implicit quasi-variational inclusions involving h-maximal monotone mappings[J].J Comput Appl Math, 2005, 182(2): 252-269. doi: 10.1016/j.cam.2004.11.048
    [12]
    Mordukhovich B S.Variational Analysis and Generalized Differentiation[M].Vol I, II, New York:Springer-Verlag, 2006.
    [13]
    LIN Lai-jiu.Systems of generalized quasivariational inclusions problems with applications to variational analysis and optimization problems[J].J Glob Optim, 2007, 38(1):21-39. doi: 10.1007/s10898-006-9081-5
    [14]
    LIN Lai-jiu, TU Chin-I.The studies of systems of variational inclusions problems and applications[J].Nonlinear Anal, 2008, 69(7): 1981-1987. doi: 10.1016/j.na.2007.07.041.
    [15]
    丁协平.乘积FC-空间内涉及一较好容许集值映象的优化映象的极大元及其应用[J].应用数学和力学, 2006, 27(12):1405-1416.
    [16]
    DING Xie-ping.Maximal elements of GKKM-majorized mappings in product FC-spaces and applications[J].Nonlinear Anal, 2007,67(3):963-973. doi: 10.1016/j.na.2006.06.037
    [17]
    Ben-El-Mechaiekh H, Chebbi S, Flornzano M, et al. Abstract convexity and fixed points[J].J Math Anal Appl, 1998, 222(1):138-150. doi: 10.1006/jmaa.1998.5918
    [18]
    DING Xie-ping.Maximal element theorems in product FC-spaces and generalized games[J].J Math Anal Appl, 2005, 305(1):29-42. doi: 10.1016/j.jmaa.2004.10.060
    [19]
    Horvath C D.Contractibility and generalized convexity[J].J Math Anal Appl,1991, 156(2):341-357. doi: 10.1016/0022-247X(91)90402-L
    [20]
    Park S, Kim H.Foundations of the KKM theory on generalized convex spaces[J].J Math Anal Appl, 1997, 209(3):551-571. doi: 10.1006/jmaa.1997.5388
    [21]
    Aubin J P, Ekeland I.Applied Nonlinear Analysis[M].New York: Wiley, 1984.
    [22]
    Aliprantis C D, Border K C.Infinite Dimensional Analysis[M].New York: Springer-Verlag,1994.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1165) PDF downloads(753) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return